heart and hiv medications
Mar 9, 2011
is there side affects with taking heart meds and hiv meds in the long run for heart disease
Response from Dr. Henry
There appears to be an increased heart disease risk having untreated HIV infection (risk greater the lower the CD4 count). Suppressing HIV replication with HIV drugs may decrease the risk for heart disease. Some HIV drugs have been associated with a modest increased risk (such as protease inhibitors) so it depends on which drugs and the underlying risk for heart disease. In most situation the net heart health benefit favors treating the HIV infection with drugs and addressing the standard risk factors for heart disease (such as cigarette smoking, high blood pressure, or high cholesterol). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
- What Are Std Symptoms On Tongue?
- Where Does Hpv Come From?
- Can You Get Anything Sucking Someone's Cock Without A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.